Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online


Hello, I want to know if X-gain increases the volume of hair. I use scalpe and seboswas for treating Seborrheic at the same time. And also Mintop 5% and Finax for hair regrowth......
Asked On : Tue, 10 May 2011
Answers:  2 Views:  2015
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
its good to use in combination.
only x gain has minimum effect.
use with mintop and finax will increase ur hair growth.
u need to continue it for long time.
Answered: Tue, 10 May 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Raj, Welcome to HealthcareMagic Forum.
X-Gain is a Product from Cipla, which is a Volumizing shampoo as it is known to increase the volume and shine by strengthening the hair follicles and Preventing breakage. In addition to this you need to eat healthy nutritious balanced diet which should be rich in proteins like, eggs, milk, chicken, fish, lentils and other green leafy veggies.
Protect your hair from polluted air.

Good Luck.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor